# SDR 99ZZZX1963

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N975SC
- Make and model: Beech B200
- Aircraft serial: BB806
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 101120076601
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

FUEL CELL MANUFACTURED WITH MOUNTING HOLES MISALIGNED CAUSING FUEL LEAK.
